MathSciNet Relay Station
MathSciNet bibliographic data
MR951824 15A48 (15A18 15A21)
Hershkowitz, Daniel; Schneider, Hans On the generalized nullspace of $M$-matrices and $Z$-matrices. Linear Algebra Appl. 106 (1988), 5–23.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement